Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A generalization of the Göllnitz-Gordon partition theorems


Author: George E. Andrews
Journal: Proc. Amer. Math. Soc. 18 (1967), 945-952
MSC: Primary 10.48
DOI: https://doi.org/10.1090/S0002-9939-1967-0219497-6
MathSciNet review: 0219497
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. L. Alder, The nonexistence of certain identities in the theory of partitions and compositions, Bull. Amer. Math. Soc. 54 (1948), 712-722. MR 0025501 (10:16c)
  • [2] G. E. Andrews, An analytic proof of the Rogers-Ramanujan-Gordon identities, Amer. J. Math. 88 (1966), 844-846. MR 0202616 (34:2478)
  • [3] -, Partition theorems related to the Rogers-Ramanujan identities, J. Combinatorial Theory (to appear). MR 0214482 (35:5332)
  • [4] -, Some new partition theorems, J. Combinatorial Theory (to appear). MR 0214483 (35:5333)
  • [5] W. N. Bailey, Some identities in combinatorial analysis, Proc. London Math. Soc. (2) 49 (1947), 421-435. MR 0022816 (9:263d)
  • [6] H. Göllnitz, Einfache Partitionen (unpublished), Diplomarbeit W. S. 1960, Göttingen, 65 pp.
  • [7] B. Gordon, A combinatorial generalization of the Rogers-Ramanujan identities, Amer. J. Math. 83 (1961), 393-399. MR 0123484 (23:A809)
  • [8] -, Some continued fractions of the Rogers-Ramanujan type, Duke J. Math. 31 (1965), 741-748. MR 0184001 (32:1477)
  • [9] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 4th ed., Oxford Univ. Press, Oxford, 1960.
  • [10] I. J. Schur, Zur additiven Zahlentheorie, S.-B. Akad. Wiss. Berlin (1926), 488-495.
  • [11] L. J. Slater, Further identities of the Rogers-Ramanujan type, Proc. London Math. Soc. 54 (1951-1952), 147-167. MR 0049225 (14:138e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.48

Retrieve articles in all journals with MSC: 10.48


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0219497-6
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society